MathSciNet Relay Station
MathSciNet bibliographic data
MR2462690 60G10 (60F05)
Kulik, Rafał; Ould Haye, Mohamedou Trimmed sums of long range dependent moving averages. Statist. Probab. Lett. 78 (2008), no. 15, 2536–2542.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement